National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 676112

History of Changes from the VAERS Wayback Machine

First Appeared on 5/14/2017

VAERS ID: 676112
Age:
Gender:Female
Location:Foreign
Vaccinated:2014-10-01
Onset:2016-03-01
Submitted:2017-01-03
Entered:2017-01-03
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / - UN / UN

Administered by: Unknown      Purchased by: Unknown
Symptoms: Abdominal pain upper, Back pain, Chest pain, Chills, Dyspnoea, Ear pain, Fatigue, Headache, Increased tendency to bruise, Loss of consciousness, Lymphadenopathy, Myalgia, Nausea, Pain in extremity, Throat tightness

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications:
Current Illness:
Preexisting Conditions: Medical History/Concurrent Conditions: Hypermobility syndrome (Joint Hypermobility); Osteochondrosis (Schuerman''s)
Diagnostic Lab Data:
CDC 'Split Type': GB0095075131612GBR014823

Write-up:This spontaneous report as received from a 13 year old female patient via the agency (agency number: GB-MHRA-EYC 00150786) referring to herself. The patient''s medical history included hypermobility syndrome and osteochondrosis. The patient''s concurrent condition and concomitant therapy were not provided. On an unknown date in October 2014, the patient was vaccinated with GARDASIL (dose, indication, lot number and expiration date were unknown), parenterally. The last dose of 6,11,16,18) recomb. vaccine (GARDASIL) (dose, lot number and expiration date were unknown) was administrated parenterally on an unknown date in March 2016. On an unknown date in March 2016, the patient experienced chest pain, back pain, pain in extremity, myalgia, abdominal pain upper, nausea, loss of consciousness, increased tendency to bruise, dyspnoea and headache. On an unknown date, the patient experienced fatigue, ear pain, chills, throat tightness and lymphadenopathy. Seek advice details were as following: numerous on-going general practitioner (GP) visits, have paid privately to see several consultants, attended accident and emergency. There were no answers to symptoms. It was told at accident and emergency to "take paracetamol, go back to school and get on with it". Reactions were ongoing and worsening. All of the events were reported as disability and medical significant. The outcome of chest pain, chills, throat tightness, lymphadenopathy, back pain, pain in extremity, myalgia, abdominal pain upper, nausea, loss of consciousness, increased tendency to bruise, dyspnoea, headache and fatigue was reported as not recovered/not resolved. The outcome of ear pain was unknown. Additional information is not expected as there is no follow up information from the agency.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=676112&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166